# SDR HNAA2024091200802

- Difficulty date: August 9, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 45,154 hours, 41,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2187 RF1, POST BETWEEN CARGO DOOR LWR BEAM AND LH OMEGA BEAM IS CRACKED.  RAR LWR BEAM IAW SRM 51-40-02
